# SDR WTAA960189

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5246 · Fluid Service Doors
- Part: Camlock
- Part number: PE2506820202
- Condition: Failed
- Location: Rt Fuel Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - DOOR WARNING LIGHT ILLUMINATED PRIOR TO TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED FUELING DOOR CAMLOCK.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
